MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. VIEWFLEX ICE CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STRYKER SUSTAINABILITY SOLUTIONS, INC. VIEWFLEX ICE CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reprocessed ice (intracardiac echocardiography) catheter inserted into the patient via 10 french sheath in the left femoral vein.Device had imagery on the monitor, and proceduralist noted that the image was poor.Proceduralist did fluoro of the device and noted that the tip of the ice catheter was at an acute non-normal angle and was moving under fluoro.Device was retrieved with no patient harm and procedure continued with a new device.Manufacturer response for reprocessed intravascular ultrasound catheter (per site reporter).Vendor rep would like to pick item up for evaluation.

Brand Name
VIEWFLEX ICE CATHETER
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
5900 optical ct.
san jose CA 95138
MDR Report Key19219978
Report Number19219978
Device Sequence Number8241643
Product Code OWQ
UDI-Device Identifier07613327376067
UDI-Public(01)07613327376067
Combination Product (Y/N)N
Initial Reporter StateSC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/12/2024
Report Date (Section F) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberD087031
Device Lot Number5308575
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight122 KG
Date Report Sent to FDA04/12/2024